ent-icon
Voice cracks while singing
Is their any homeopathy medicine for voice cracking while singing in high notes ? If there , please suggest one. Thank you
31 Views v

Answers (5)

Like the answers? Consult privately with the doctor of your choice

Needs voice evaluation.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +145
Consult with a doctor
Online now
plz give voice rest for few days ....
Next Steps
ENT consultation
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Detailed Evaluation needed
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Consult phonosurgeon but for homeopathy medicine you should consult homeopathy doctor.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
You need to meet a Phonosurgeon. This is a highly sub-specialised field under ENT Surgery. No other pathy has evolved to give an alternative to it.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.